MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM- CANAL FILLING 12MM X 152MM

ONKOS SURGICAL ELEOS; SEGMENTAL STEM- CANAL FILLING 12MM X 152MM
Model Number FB-12152-03M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was identified on (b)(6) 2023, that a patient underwent revision on (b)(6) 2021.During this revision surgery, the following implants were revised: eleos distal femur axial pin, distal femur, male-female midsection, and cemented segmental stem.The reason for this revision surgery is unknown at the time of this report.If additional information is received, a supplemental report will be submitted accordingly.This event will be reportable to the fda as a serious injury due to the revision surgery.This record captures the revised eleos segmental stem.
 
Additional Manufacturer Narrative
Additional details regarding this event is not available at the time of this report.If additional information is received a supplemental will be submitted accordingly.The following mdrs were submitted for this event: 3013450937-2023-00126, 3013450937-2023-00127, 3013450937-2023-00128.
 
Event or Problem Description
It was identified on (b)(6) 2023, that a patient underwent revision on (b)(6) 2021.During this revision surgery, the following implants were revised: eleos distal femur axial pin, eleos distal femur, eleos male-female midsection, and eleos cemented segmental stem.The reason for this revision surgery is unknown.This event will be reportable to the fda as a serious injury due to the revision surgery.This record captures the revised eleos cemented segmental stem.Update on 11 october 2023: upon investigation conclusion, additional information was not identified regarding this event.
 
Additional Manufacturer Narrative
The patient's index surgery occurred on (b)(6) 2019, where the following eleos implants were implanted: eleos distal femur, eleos tibial hinge component, eleos male-female midsection, eleos tibial baseplate, eleos tibial poly spacer, eleos distal femur axial pin, and eleos canal filling segmental stem.It was identified that the patient had undergone a previous revision in (b)(6) 2021.The following implants were removed and replaced: eleos distal femur, eleos distal femur axial pin, eleos male-female midsection, and eleos segmental stem.The reason for this revision is unknown.The root cause for this event could not be determined as the failure mode and event details are not known.Devices in scope of this complaint were not returned for evaluation.Therefore, visual, dimensional, functional and material analysis could not be conducted.Work orders and sterilization batch records were reviewed, and no issues related to the manufacturing of the devices were observed.Previous complaint history review not be conducted as the failure of this event is not known.The following mdrs were submitted for this event: 3013450937-2023-00126; 3013450937-2023-00127; 3013450937-2023-00128; 3013450937-2023-00129; 3013450937-2023-00126-001; 3013450937-2023-00127-001; 3013450937-2023-00128-001; 3013450937-2023-00129-001.

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM- CANAL FILLING 12MM X 152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
77 e halsey rd
parsippany, NJ 07054
MDR Report Key17357981
Report Number3013450937-2023-00129
Device Sequence Number6903313
Product Code KRO
UDI-Device IdentifierB278FB1215203M0
UDI-PublicB278FB1215203M0
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFB-12152-03M
Device Catalogue NumberFB-12152-03M
Device Lot Number82292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale